Let p:A \to Q be a double cover of a smooth quadric hypersurface Q^n \subset P^{n+1} branched alomg a smooth hypersurface. The paper deals with the problem of classisying pairs (X,L) where X is a smooth complex projective (n+1)-fold and L \in Pic(X) is either a very ample or an ample line bundle, whose complete linear system |L| contains a smooth element A as above. Complete answers are given for n \geq 3.

Double covers of smooth hyperquadrics as ample and very ample divisors / A. Lanteri. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 64:1(1994), pp. 97-103.

Double covers of smooth hyperquadrics as ample and very ample divisors

A. Lanteri
Primo
1994

Abstract

Let p:A \to Q be a double cover of a smooth quadric hypersurface Q^n \subset P^{n+1} branched alomg a smooth hypersurface. The paper deals with the problem of classisying pairs (X,L) where X is a smooth complex projective (n+1)-fold and L \in Pic(X) is either a very ample or an ample line bundle, whose complete linear system |L| contains a smooth element A as above. Complete answers are given for n \geq 3.
Double covering; ample divisor; Delta-genus
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/188285
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact